advertisement
Question
Posted by: ZO | 2009/02/16

CONTRACEPTION

I' M CURRENTLY BREASTFEEDING AND WOULD LIKE TO TAKE PREVENTION PILLS. I HAVE ACNE AND TRIPHASIL PILLS ARE FOR WOMEN WITH OILY SKIN AND ACNE. I HAVEN' T HAD MY PERIODS BUT MY SKIN IS FRUSTRATING ME, I' VE LOST MY SELF-CONFIDENCE. PLEASE ADVICE.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

I would strongly recommend that you seek the professional advice from you general practitioner/gynecologist with regards assistance to medication and the resolution of the symptoms that you are experiencing. Physical discomfort could have a huge impact on our emotional and psychological discomfort. My suggestion is first to seek medical assistance and then you could also explore the assistance of a psychologist to assist your emotional discomfort and low self-confidence.

A website that could be helpful is www.sexualhealth.co.za. You are welcome to phone the SASHA Helpline – 0860 100 262; and a facilitator will be able to assist you in finding a practitioner as close as possible to you.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement